# SDR RJEF2012071202

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N478TA
- Make and model: Airbus A319-132
- Aircraft serial: 2339
- Aircraft time: 24,446 hours, 11,259 cycles
- Engine: Iae V2524A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132622
- Part serial: 981R
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE AIRCRAFT AS FLIGHT LR-604 FROM SJO TO LAX, THE PILOT IN COMMAND REPORTED:  DURING CLIMB WEATHER RADAR STOPPED AT LEAST 4 TIMES, ALL RADAR INDICATIONS DISAPPEARED; SO THE AIRCRAFT WAS RETURNED TO SJO AIRPORT PERFORMING AN OVERWEIGHT LANDING PROCEDURE (71,000 KG.)  IT WAS INSPECTED AS PER TSM 34-41-00-810-801-A AND 34-41-00-810-812-A, THE WXR TRANSCEIVER WAS REPLACED IN ACCORDANCE WITH AMM 34-41-33 PB 401 AND THE WEATHER RADAR CONTROL UNIT WAS REPLACED IN ACCORDANCE WITH AMM 34-41-12 PB 401, PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH AMM 34-41-00-740-002-A WITH NORMAL RESULTS.
THE AIRCRAFT WAS RETURNED TO SERVICE.
